Journal of Mathematics of Kyoto University

$Z_{2}$-homology submanifolds and homology classes of a $Z_{2}$-homology manifold

Kojun Abe and Masahisa Adachi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 16, Number 2 (1976), 305-312.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522916

Digital Object Identifier
doi:10.1215/kjm/1250522916

Mathematical Reviews number (MathSciNet)
MR423383

Zentralblatt MATH identifier
0336.57004

Citation

Abe, Kojun; Adachi, Masahisa. $Z_{2}$-homology submanifolds and homology classes of a $Z_{2}$-homology manifold. J. Math. Kyoto Univ. 16 (1976), no. 2, 305--312. doi:10.1215/kjm/1250522916. https://projecteuclid.org/euclid.kjm/1250522916


Export citation